# SDR SWAA114408

- Difficulty date: June 15, 2011
- Submitted: June 20, 2011
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 86,021 hours, 59,128 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623337
- Part serial: MX514873
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY --  FLASHING MASTER CAUTION FOR NR 1 ENGINE DRIVEN HYDRUALIC PUMP LOW PRESSURE LIGHT ILLUMINATED IN FLIGHT.  A SYSTEM HYDRAULIC QUANTITY DROPPED TO 1/4.  REMOVED AND REPLACED NR 1 ENGINE DRIVER HYDRAULIC PUMP PER MM.
